MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump was returned to (b)(4) for investigation; evaluation of the unit is in process.During troubleshooting, the hospital biomed was able to confirm a loose connection between the power cord and the power entry, which likely caused the system to switch to battery operation as reported by the user.The system automatically switches to battery operation if the ac power is interrupted, and can operate in battery mode for a short period of time.An audible alarm sounds every 10 seconds to alert user that the system is in battery operation and requires intervention.The manufacturing records for this serial number were reviewed and no anomalies were identified during the manufacturing process.It was reported that the user was able to complete the case; no patient injury was reported.A review of past complaints indicates that no trend has been identified for this type of issue.Belmont will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that while the hyperthermia pump was in use, the user experienced a battery operate error intermittently but was able to finish the case after adjusting the power cord and repowering the unit.During troubleshooting, the hospital biomed was able to confirm a loose connection between the power cord and the power entry.
 
Additional Manufacturer Narrative
The hyperthermia pump was returned to belmont for investigation.The reported "battery operate error" could not be confirmed after extensive testing; the unit performed according to specifications upon receipt.During troubleshooting, the hospital biomed identified a loose connection between the power cord and the power entry, therefore belmont replaced the system power cord.The loose connection was likely what caused the system to switch to battery operation as reported by the user.The system automatically switches to battery operation if the ac power is interrupted, and can operate in battery mode for a short period of time.An audible alarm sounds every 10 seconds to alert user that the system is in battery operation and requires intervention.The manufacturing records for this serial number were reviewed and no anomalies were identified during the manufacturing process.It was reported that the user was able to complete the case; no patient injury was reported.A review of past complaints indicate will continue to monitor and trend similar reports of this nature.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
sabrina belladue
780 boston road
billerica, MA 01821
9783307637
MDR Report Key10805369
Report Number1219702-2020-00094
Device Sequence Number3814682
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown